MathSciNet Relay Station
MathSciNet bibliographic data
MR1662821 49J52 (90C29 90C48)
Chen, Guang Ya; Jahn, Johannes Optimality conditions for set-valued optimization problems. Set-valued optimization. Math. Methods Oper. Res. 48 (1998), no. 2, 187–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement